# SDR CALA2025081307682

- Difficulty date: August 11, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N27503
- Make and model: Boeing 737-9
- Aircraft serial: 43434
- Aircraft time: 18,078 hours, 5,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 12C EMERGENCY LIGHT WIRE & HOLDER OUT AND SITTING ON SEAT.  EMERGENCY LIGHT INOPERATIVE.  SEAT MOUNTED LIGHT AT 12 C. ITEM SECURED DOESNT CAUSE HAZARD TO THE PAX. REQUESTING TO DEFER. MEL 3351D REJECTED LIGHT ASSEMBLY SECURED,  SECURED WITH TIE WRAPS ECRA 2520-07919 ISSUED INTERIM REPAIR ACCOMPLISHED PER PART 1. NEED TO ACCOMPLISH VISUAL INSPECTION EACH FLT AND ACCOMPLISH PERMANENT REPAIR PER PART 3 WITHIN 5 FC INTERIM REPAIR C/W,  LENSE SECURED. PLACED ON DIP TP ACCOMPLISH REPETITIVE INSPECTION EACH FLIGHT & ACCOMPLISH PERMANENT REPAIR PER PART 3 WITHIN 5 CYCLES. IAW ECRA 2520-07919.  METER PRIOR TO EACH FLIGHT (NO M&E REQUIRED) T/A: WITHIN 5 FC.CONTROL :SOURCE DOCUMENT: ECRA 2520-07919 INSTALLED 2 BOLTS ON SEAT MOUNTED EMERGENCY PATH LIGHT ASSY AT 12C. OPS CHECKED GOOD. TOMCQC REV PERFORMED
